# SDR SWIA202304180002

- Difficulty date: March 23, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR SEAL RETAINER DENTED AT UPPER LOCK PIN LOCATION FRAME 310 MARKED     (C-CHECK RO 4/17/2023)    DISCREPANCY STATES RETAINER WHEN ACTUAL PART DENTED IS THE STRIKER, REPAIRED SEAL STRIKER IAW CRJ 900 SRM 53-21-23-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
